# SDR RAIA00203098

- Difficulty date: March 9, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 6,088 hours, 5,244 cycles
- Engine: Allsn AE3007A
- Engine time: 7,324 hours, 6,244 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A
- Part serial: 310126
- Condition: Malfunctioned
- Part time: 7,324 hours, 6,244 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

5291-PIT- AT 40 KTS GOT WARNING "E2 ATTCS NO MARGIN". MAINTENANCE REMOVED AND REPLACED #2 ENGINE, OPS AND LK CK OK.
